MURAL - Maynooth University Research Archive Library

    Summation conditions on weights

    Buckley, Stephen M. (1993) Summation conditions on weights. The Michigan Mathematical Journal, 40 (1). pp. 153-170. ISSN 0026-2285

    [img] Download (1MB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    In this paper we introduce a class of summation conditions on weights which are equivalent to the dyadic weight conditions.

    Item Type: Article
    Keywords: Summation conditions; Dyadic weight conditions; Lebesgue; Product spaces;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1634
    Identification Number:
    Depositing User: Prof. Stephen Buckley
    Date Deposited: 01 Jul 2011 14:00
    Journal or Publication Title: The Michigan Mathematical Journal
    Publisher: University of Michigan
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads